# SDR DALA2024103110551

- Difficulty date: October 24, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0634531) CRACK DAMAGE FOUND ON RH STUB FRAME OF FWD GALLEY DOOR SURROUND STRUCTURE AT STA 296.4. R/H STUB FRAME OF FWD GALLEY DOOR SURROUND STRUCTURE AT STA 296.4 WAS REPAIRED IAW B737-800 SRM 53-10-12-2R-7.
